MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION LEAD EXTENSION KIT; DRG EXTENSION

ST. JUDE MEDICAL - NEUROMODULATION LEAD EXTENSION KIT; DRG EXTENSION
Model Number MN10550-50
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Device 3 of 3.Reference mfr.Report #: 1627487-2019-04871, reference mfr.Report #: 1627487-2019-05037.It was reported the patient developed an infection (location unknown).As such, the patient underwent surgical intervention wherein the drg system was explanted (date unknown).
 
Event or Problem Description
Device 3 of 3.Reference mfr.Report #: 1627487-2019-04871.Reference mfr.Report #: 1627487-2019-05037.

Brand Name
LEAD EXTENSION KIT
Common Device Name
DRG EXTENSION
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8558346
Report Number1627487-2019-05038
Device Sequence Number19384894
Product Code PMP
UDI-Device Identifier05415067025562
UDI-Public05415067025562
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P150004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/27/2018
Device Model NumberMN10550-50
Device Catalogue NumberMN10550-50
Device Lot NumberAB2187
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date04/26/2019
Supplement Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;